, Volume 194, Issue 2, pp 507-538
Date: 12 Nov 2012

Fully Hilbertian fields

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We introduce the notion of fully Hilbertian fields, a strictly stronger notion than that of Hilbertian fields. We show that this class of fields exhibits the same good behavior as Hilbertian fields, but for fields of uncountable cardinality, is more natural than the notion of Hilbertian fields. In particular, we show it can be used to achieve stronger Galois theoretic results. Our proofs also provide a step toward the so-called Jarden-Lubotzky twinning principle.